# SDR FDEA201101180263

- Difficulty date: January 18, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005162EF
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOORBOARD 162 EF TOP SKIN IS SEPARATING FROM THE FLOORBOARD.  FABRICATED NEW FLOORBOARD 162 EF IAW DWG SRZ 25-005, REV "H".  APPLIED TOP SKIN IAW DWG SRZ 25-011, REV "C"
